Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation
Cheng-Hung Hung and
Yu-Hsien Chang
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We study a particular first-order partial differential equation which arisen from a biologic model. We found that the solution semigroup of this partial differential equation is a frequently hypercyclic semigroup. Furthermore, we show that it satisfies the frequently hypercyclic criterion, and hence the solution semigroup is also a chaotic semigroup.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/679839.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/679839.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:679839
DOI: 10.1155/2013/679839
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().